# SDR FDEA202401100055

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 74,346 hours, 16,634 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR: NOSE LANDING GEAR RIGHT HAND TRUNNION FITTING SUSPECTED CRACKED, AT   STATION 583. CRACK AT NOSE LANDING GEAR TRUNNION FITTING STATION 583 RIGHT HAND REPAIR CARRIED   OUT PER MD-11 SRM 53-10-14-2R REPAIR 2 FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100. REPAIRED AREA REQUIRE INITIAL INSPECTION AT 1500 FLIGHT CYCLE WITH REPETITIVE   INSPECTION AT EVERY 1500 FLIGHT CYCLE AS PER MD-11 SRM 53-10-14-2R TABLE 201 / REPAIR 2   FIGURE 202 METHOD BY HIGH FREQUENCY EDDY CURRENT OR LIQUID PENETRANT.
